# SDR CA130826002

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,381 hours
- Engine: Pwa PT6A21
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Condition: Failed
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIR CONDITIONING STOPPED WORKING COMPLETELY.  TROUBLESHOOTING FOUND MOTOR DID NOT WORK.  REMOVAL SHOWED EXTENSIVE DAMAGE/MELTING OF THE CASE AND INTERNAL COMPONENTS OF THE COMPRESSOR MOTOR.
